Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 4 (1999), Issue 2, Pages 127-139
http://dx.doi.org/10.1155/S1085337599000123

Semilinear Volterra integrodifferential equations with nonlocal initial conditions

1Department of Mathematics, Ohio University, Athens 45701, Ohio, USA
2Department of Mathematics andComputer Science, Goucher College, Towson 21204, Maryland, USA

Received 20 June 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the global existence of mild solutions to a class of nonlocal Cauchy problems associated with semilinear Volterra integrodifferential equations in a Banach space.